Fatigue and HIV

Posted on April 06, 2018

"Is there something you can take to get your energy back? I always feel like I’m carrying a 1000 pound weight on my back no matter what I’ve tried or use. And the doctors are no help, they just tell me it’s part of the meds and the disease. I sleep very well. I’m at my wits end. Tired of being tired. Want my energy back." -A member on myHIVteam

On myHIVteam, the social network and online support group for those living with HIV, members talk about a range of personal experiences and struggles. Fatigue one of the top 10 topics most discussed.

Here are a few question-and-answer threads about fatigue:

Do the medications make you feel better overall without fatigue once you're undetectable?

Does exercise help fatigue while taking ART?

How do you deal with looking tired and dark circles under your eyes?

Here are some conversations about fatigue:

A member shares how a secondary infection has added fatigue.

Is fatigue a medication side effect?

When under stress or worried do you feel fatigued?

Can you relate?

Have another topic you'd like to discuss or explore? Go to myHIVteam today and start the conversation. You'll be surprised just how many others may share similar stories.

Feel free to ask a question here.

A myHIVteam Member said:

I have read all of these again and still see a pattern and testosterone replacement therapy which I did for years shots then gel on the upper arm, my… read more

posted 11 days ago

hug (2)

Continue with Facebook
Sign up with your email
Already a Member? Log in
×

Welcome back!

Log in to gain access to the thousands of comments being shared on myHIVteam.

log in
×